Publicaciones

Publicaciones en revistas indexadas

2018

De Nittis, G., Gomi, K. 2018. The Cohomological Nature of The Fu-Kane-Mele Invariant. Journal of Geometry and Physics, 124(1):124-164.
De Nittis, G., Schulz-Baldes, H. 2018. The Non-Commutative Topology of Two-Dimensional Dirty Superconductors. Journal of Geometry and Physics, 124(1):100-123.

2017

Arellano-Valle, R., Maleki, M. 2017. Maximum A-Posteriori Estimation of Autoregressive Processes Based on Finite Mixtures of Scale-Mixtures of Skew-Normal Distributions. Journal of Statistical Computation and Simulation, 87(6):1061-1083.
Arellano-Valle, R., Contreras-Reyes, J., López-Quintero, F., Wiff, R. 2017. Flexible Bayesian Analysis of The Von Bertalanff y Growth Functions By Using Log-Skew-T Distribution. Fishery Bulletin, 115(1):13-26.
Aurada, M., Feischl, M., Führer, T., Karkulik, M., Melenk, J., Praetorius, D. 2017. Local Inverse Estimates for Non-Local Boundary Integral Operators. Mathematics of Computation, 86(308):2651-2686.
Barchiesi, M., Henao, D., Mora-Corral, C. 2017. Local Invertibility in Sobolev Spaces With Applications To Nematic Elastomers and Magnetoelasticity. Archive for Rational Mechanics and Analysis, 224(2):743-816.
Barrientos, A., Jara, A., Wehrhahn, C. 2017. Posterior Convergence Rate of a Class of Dirichlet Process Mixture Model for Compositional Data. Statistics & Probability Letters, 120(1):45-51.
Barrientos, A., Jara, A., Quintana, F. 2017. Fully Nonparametric Regression for Bounded Data Using Dependent Bernstein Polynomials. Journal of The American Statistical Association, 112(518):806-825.
Bilow, M., Crespo, F., Eskin, E., Eyheramendy, S., Pan, Z. 2017. Simultaneous Modeling of Disease Status and Clinical Phenotypes To Increase Power in Gwas. Genetics, 205(3):1041-1047.
Braun, G., Guzmán, C., Pokutta, S. 2017. Lower Bounds on The Oracle Complexity of Nonsmooth Convex Optimization Via Information Theory. Ieee Transactions on Information Theory, 63(7):4709-4724.
Cheung, M., Mestre, J., Shmoys, D., Verschae, J. 2017. A Primal-Dual Approximation Algorithm for Min-Sum Single-Machine Scheduling Problems . Siam Journal on Discrete Mathematics, 31(2):825-838.
Chuaqui, M., Hernández, R., Martín, M. 2017. Affine and Linear Invariant Families of Harmonic Mappings. Mathematische Annalen, 367(3):1099-1122.
Chuaqui, M. 2017. Injectivity of Minimal Immersions and Homeomorphic Extensions To Space. Israel Journal of Mathematics, 219(2):983-1011.
De Carvalho, M., Rua, A. 2017. Real-Time Nowcasting The Us Output Gap: Singular Spectrum Analysis At Work. International Journal of Forecasting, 33(1):185-198.
De Nittis, G., Lein, M. 2017. Derivation of Ray Optics Equations in Photonic Crystals Via a Semiclassical Limit. Annales Henri Poincaré, 18(5):1789-1831.
Dostert, M., Guzmán, C., Oliveira Filho, F., Vallentin, F. 2017. New Upper Bounds for The Density of Translative Packings of Three-Dimensional Convex Bodies With Tetrahedral Symmetry. Discrete & Computational Geometry, 58(2):449-481.
Emsiz, E., Van Diejen, J. 2017. Orthogonality of Bethe Ansatz Eigenfunctions for The Laplacian on a Hyperoctahedral Weyl Alcove. Communications in Mathematical Physics, 350(3):1017-1067.
Ervin, V., Führer, T., Heuer, N., Karkulik, M. 2017. Dpg Method With Optimal Test Functions for a Fractional Advection Diffusion Equation. Journal of Scientific Computing, 72(2):568-585.
Feischl, M., Führer, T., Praetorius, D., Stephan, E. 2017. Optimal Additive Schwarz Preconditioning for Hypersingular Integral Equations on Locally Refined Triangulations. Calcolo, 54(1):367-399.
Feischl, M., Führer, T., Praetorius, D., Stephan, E. 2017. Optimal Preconditioning for The Symmetric and Nonsymmetic Coupling of Adaptive Finite Elements and Boundary Elements. Numerical Methods for Partial Differential Equations, 33(3):603-632.